Asymptotic Results of a Recursive Double Kernel Estimator of the Conditional Quantile for Functional Ergodic Data
Vol. 16 No. 3 (2021) P.217~P.239
DOI: || https://doi.org/10.21915/BIMAS.2021302 |
| ||10.21915/BIMAS.2021302 |
The aim of our paper is to investigate the estimation of conditional quantile of a
scalar response variable $Y$ given a random variable (rv) $X = x$ taking values in a semimetric
space. Hence, the asymptotic normality of the proposed estimator is obtained when
the observations are sampled from a functional ergodic process. The result confirms the
prospect proposed in Benziadi et al.  and as applications, a comparison study based on
a finite-sample behavior of the estimator is investigated by simulations as well.
Asymptotic normality, Conditional quantile, Recursive estimate, Ergodic data, Functional data, Small ball probability.
MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 62G20, 62G08, 62G35, 62E20
Download Full Content